# SDR HALA2018062900315

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1218
- Aircraft time: 33,472 hours, 5,319 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 33561190002
- Part serial: 66447
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CO-PILOTS OUTER PANE FRONT WINDSHIELD CRACKED.  COMPUTER RESET WHC 2 IAW QRH HAS BEEN PULLED,  DUE TO ARCING. REMOVED AND REPLACED WHC 2 IAW AMM 30-42-34-400-801-A.  OPS CHECKED OK.  REMOVED AND REPLACED THE FIRST OFFICER`S WINDSHIELD IAW AMM 56-11-11. BITE AND LEAK CHECKED OK. ACFT OK FOR SERVICE.
